# SDR MK1Y2022327001

- Difficulty date: March 27, 2022
- Submitted: March 27, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N32KJ
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 63,406 hours, 12 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND CUT OUT ON EXISTING DOUBLER REPAIR ON FWD CARGO DOOR SURROUND STRUCTURE AFT FRAME, STA 618, STR 27R TO STR 28R.
